Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 07:45:21 AM

Login with username, password and session length


Members
  • Total Members: 23329
  • Latest: ryant99
Stats
  • Total Posts: 636301
  • Total Topics: 48286
  • Online Today: 185
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 0
Guests: 145
Total: 145

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 2nd Heart Attack  (Read 2487 times)

0 Members and 1 Guest are viewing this topic.

Offline whiteboy500

  • Member
  • Posts: 19
2nd Heart Attack
« on: December 15, 2010, 01:40:45 PM »
I just had my 2nd heart attack in 2 years :'(   Now i'm scared about taking any meds that i'm on, for fear they will escalate my risk for a 3rd.    Could someone please list the suspected HIV medications that are bad for your heart so i can seem a little more informed when talking to my doctor.  Whichever med it is, i don't think i should be on it.   

Offline odyssey

  • Member
  • Posts: 765
  • One Crazy Mofo!
Re: 2nd Heart Attack
« Reply #1 on: December 15, 2010, 02:07:02 PM »
I just had my 2nd heart attack in 2 years :'(   Now i'm scared about taking any meds that i'm on, for fear they will escalate my risk for a 3rd.    Could someone please list the suspected HIV medications that are bad for your heart so i can seem a little more informed when talking to my doctor.  Whichever med it is, i don't think i should be on it.   

Ask your doctor! He or she will be the best source of information on this subject. As far as I know, none of the HIV meds actually themselves increase your risk of a heart attack, but some can increase your cholesterol levels which can in turn lead to circulatory system trouble. Maybe you have this problem and it hasn't been treated properly. Of course, there are a whole host of issues that can also cause heart attacks. You probably should be seeing a cardiologist!

odyssey
01/09/09- diagnosed HIV+
01/16/09   CD4-425    22%  VL- 32,415
11/09- started Reyetaz/Norvir/Truvada
03/10- stopped R/N/T
10/18/11   CD4- 328   20%  VL- 84,000
10/25/11   CD4- 386   22%
10/28/11- start Truvada/Reyetaz/Norvir
12/30/11  CD4- 523  29%
03/08/12  CD4- 503  31%  VL 57
07/02/12  CD4- 897  43%
08/31/12  CD4- 745  39%
12/27/12  CD4- 884  40%
03/28/13  CD4- 819  39%
07/19/13  CD4- 739  40%
10/17/13  CD4- 535  36%
01/16/14  CD4- 743  43%

02/14- switched from R/N/T to Tivicay/Epzicom because of CKD 3 suspected from tenofovir.

03/14- switched back to R/N/T due to severe nausea and inability to eat on T/E.
 
04/01/14 CD4- 898  42%   VL-

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: 2nd Heart Attack
« Reply #2 on: December 15, 2010, 05:19:56 PM »
The only HIV med I know if with associated risk to the heart is Abacavir.

Offline peteb

  • Member
  • Posts: 202
Re: 2nd Heart Attack
« Reply #3 on: December 15, 2010, 05:26:18 PM »
I am with Trey check with your doc

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,337
  • How am I doing Beren ?
Re: 2nd Heart Attack
« Reply #4 on: December 15, 2010, 05:31:54 PM »
A good source for information like this is your pharmacist . He or she will most likely have a list of all your medications to take into consideration . Its also a hell of lot easier to get a pharmacist on the phone to discuss these issues than ringing up a doctors office . 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.